Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Does Tramadol interact with Nefazodone and Bupropion?

User rating for this question
Very Good
Answered by
Practicing since : 2014
Answered : 2063 Questions
may i take tramadol hcl 50 mg while also taking bupropion, nefazadone, and sertraline for depression. The tramadol is for spinal stenosis.
Thank you,
Posted Sat, 25 Nov 2017 in Mental Health
Answered by Dr. Alexander H. Sheppe 38 minutes later
Brief Answer:

Detailed Answer:
Hello, and thanks for your question.

Sertraline, nefazodone, and tramadol in combination would be quite dangerous as it would greatly increase the risk of serotonin syndrome. Do not take tramadol.

Please rate and close your answer when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States ( For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor